EconPapers    
Economics at your fingertips  
 

Optimization of Convex Risk Functions

Andrzej Ruszczynski () and Alexander Shapiro ()

Risk and Insurance from EconWPA

Abstract: We consider optimization problems involving convex risk functions. By employing techniques of convex analysis and optimization theory in vector spaces of measurable functions we develop new representation theorems for risk models, and optimality and duality theory for problems involving risk functions.

Keywords: Convex analysis; stochastic optimization; risk measures; mean- variance models; duality (search for similar items in EconPapers)
Date: 2004-04-12, Revised 2005-10-08
Note: Type of Document - pdf; pages: 26
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (21) Track citations by RSS feed

Downloads: (external link)
http://econwpa.repec.org/eps/ri/papers/0404/0404001.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:wpa:wuwpri:0404001

Access Statistics for this paper

More papers in Risk and Insurance from EconWPA
Series data maintained by EconWPA ().

 
Page updated 2017-03-26
Handle: RePEc:wpa:wuwpri:0404001